Jump to content

meowza

Member Since 01 May 2013
Offline Last Active Jul 30 2013 02:52 PM

Topics I've Started

Lip Blistering And Anxiety

22 June 2013 - 05:14 PM

Hello!

 

Looking for some advice. I'm on Accutane altering between 80 and 40mg/day.  Yesterday I noticed my lips were numb, swollen, and sore. I thought it was an allergic reaction to my different flavoured Nivea lipbalm. I took some benedryl and went to sleep. Today my lips are blistered and dry and sore and irritated. I'm also very fatigued, and have been for a few weeks now.

My diet is good, I have been drinking plenty of water and getting enough exercise. Is this normal? Does this warrant calling my derm? I also am very anxious. I keep thinking Im going to get Stevens Johnson's disease or something. I'm paranoid now.

 

Anyone else get blistered lips or have any advice?


Thanks


Accutane And Fatigue

05 June 2013 - 08:10 PM

So I'm on my second month of Accutane. The first month I was taking 40mg, now on the second month (2 weeks in) I am alternating days with 40mg and 80mg. For two weeks or longer now I have been extremely tired. Like exhausted. Beyond tired. Doing things is so difficult. I mean, it is tolerable, I still get shit done. But its definitely adding a dimension of difficulty into the day. If someone would let me I would just sit down or lay down all day long, and still be tired at the end of the day. Which is really out of character for me. I'm usually go-go-go. 

 

Anyway, I guess what I am wondering if anyone else got this? Is this an accutane side effect or is it just maybe something else going on with me. Or if it is, how do you deal with it?

 

Thanks!


Smoking And Accutane

01 May 2013 - 03:27 PM

Hello! Newbie here!

 

I just started taking Accutane (40mg/day), and I have just finished my first week. 

 

I was curious as to if any of you have any experience with smoking and accutane. I am a smoker. I am wondering if there are any exacerbating side effects or dangers, or if this can cause some serious harm in the future.  I can't really find anything online about this issue. I'm looking for some literature or if anyone else has discussed this with their dermatologist. Also wondering about your own personal experiences. I am not seeing my derm for another 3 weeks and didn't realize until after I left that she does not know I am a smoker. She is a new-to-me, and my fourth dermatologist (I move frequently).


The only thing I can think of off the top of my head is perhaps increased risk of blood clots and stroke from also being on the birth control pill (I am female). However I've been on the pill for many years now and haven't experiences any vascular issues while smoking yet.

 

Please, I do not need a lecture on the dangers of smoking. I get enough of those from friends, family, and myself. I am constantly trying to quit for my health and wellbeing. 


Thank you in advance!